# SDR COMA0260252

- Difficulty date: April 13, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 15,185 hours, 14,065 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: 6229302003
- Part serial: 3137
- Condition: Malfunctioned
- Location: Nose Cone
- Part time: 8,905 hours, 8,186 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5463 RADAR FAULT MESSAGE.REPLACED RTA-844
